# SDR USAA2014081400006

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 43,609 hours, 24,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL MOUNTED EMER EXIT MARKERS LENS COVER MISSING BY DOOR R1.  REPLACED IAW AMM 33-51-13.
